# SDR DALA2023011100210

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 72,966 hours, 27,399 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 [AD // AA] DAMAGES WERE FOUND ON LH ENG DRAG FTG HOLES #11 TO #18 AS FOLLOWS: HOLE #12, CORROSION ON SKIN AT 1 CLOCK POS AND GOUGE ON FITTING AT 8 CLOCK POS ; HOLE #16 CORROSION ON FITTING BTW 2-5 CLOCK POS. IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00084: HOLES #12 AND #16 WERE REAMED WITH DIAMETER 0.5780" PER CARD. (2575155)
